# SDR IPXA2016031800902

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,289 hours, 12,528 cycles
- System (JASC): 3245 · Tire Tube
- Part: Transducer
- Condition: Failed
- Location: Tire Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, TIRE FAIL LVL 2 DURING T/O ROLL ON CTR GEAR LT TIRE, FLASHING YELLOW PRESSURE INDICATIONS ON BOTH CTR GEAR TIRES.  INDICATION ALT BETWEEN TIRE FAIL AND TIRE DIFF PRESSURE.  R & R NR 9 MAIN TIRE PRESSURE TRANSDUCER IAW AMM 32-46-03.
